# SDR ERAA201000001

- Difficulty date: April 30, 2010
- Submitted: May 29, 2010
- Operation: Air carrier
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 35,010 hours, 46,502 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Part serial: 0313
- Condition: Leaking
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

HYD FAILURE DURING TAKEOFF.  FLUID LEAKING ON NR 2 SIDE FAILURE IN NR 1 SYSTEM.  REMOVED RIGHT I/B SPOILER ACTUATOR THAT IS LEAKING.
